Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online
Ask a Urologist   »  

What is the treatment for discomfort in perineum area and urinary tract infection?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have had discomfort in perineum area for a few weeks. I also have urinary tract infection type symptoms. Having the feeling to use the restroom even when you don't have to. I also have aches in my testicules that comes and goes. I went to a urologist and he said prostrate was normal. He put me on antibiotics for prostitius. I have been on 500 mg twice a day of cipro and nothing had changed. Symptoms are still here. Please help!
Posted Sat, 4 Jan 2014 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 17 minutes later
Brief Answer: Correct line of treatment------------------------- Detailed Answer: Welcome to the forum. The diagnosis of prostatitis is one of exclusion. If it is bacterial prostatitis, proved by urine culture test or culture of prostatic secretions, it is relatively easier to treat. If there is no bacteria demonstrable by any of these tests, then the usual course is to give cipro for one month. Also, certain other steps do help------ 1. Keeping bowels smooth - if needed laxatives can be used. 2. Anti-anxiety medicines like Alprazolam. 3. Muscle relaxants. Hope this helps, Truly
Above answer was peer-reviewed by
Follow-up: What is the treatment for discomfort in perineum area and urinary tract infection? 11 hours later
Is there anyways to stop the uti type symptoms? My cipro is prosribed for 2 weeks. What i stmptoms dont go away? Can this be serious?
Answered by Dr. G.Srinivasan 7 hours later
Brief Answer: Kindly Complete course of cipro---------- Detailed Answer: Welcome back. Once prostatitis is treated, symptoms will go away. It is not a serious illness, kindly take the course of medicines and further decisions can be taken after that, Truly,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor